On Rogosinski-type approximation processes in Banach space using the framework of the cosine operator function
author
Kivinukk, Andi
Saksa, Anna
statement of authorship
Andi Kivinukk, Anna Saksa
source
Mathematical Foundations of Computing
publisher
American Institute of Mathematical Sciences
journal volume number month
Vol. 5, 3
year of publication
2022
pages
p. 197-218
url
https://doi.org/10.3934/mfc.2021030
subject term
operaatorid
matemaatiline analüüs
operaatorite teooria
keyword
Cosine operator function
Rogosinski-type approximation processes
modulus of continuity
degree of approximation
ISSN
2577-8838
notes
Bibliogr.: 34 ref
Open Access
Open Access
scientific publication
teaduspublikatsioon
classifier
1.1
Scopus
https://www.scopus.com/sourceid/21101052917
https://www.scopus.com/record/display.uri?eid=2-s2.0-85132248894&origin=inward&txGid=8675def8e856f3018962ca2c0b010565
category (general)
Engineering
Tehnika
Computer science
Arvutiteadus
category (sub)
Engineering. Industrial and manufacturing engineering
Tehnika. Tööstus- ja tootmistehnika
Computer science. Computer science applications
Arvutiteadus. Arvutiteaduse rakendused
quartile
Q2
TalTech department
Eesti Mereakadeemia
language
inglise